# SDR 142012

- Difficulty date: April 29, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N108CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- Aircraft time: 327,070 hours, 36,628 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4456, SHORTLY AFTER TAKEOFF NOTICED THE HYD LIGHT ILLUMINATED AFTER THE LANDING GEAR RETRACTED.  ALSO NOTICED A UNSAFE INDICATION IN THE GEAR HANDLE AND THE HYD PRESSURE AND QTY GAUGE LOW.  BLEW THE GEAR, THEN PERFORMED SAFE CHECKS BEFORE LANDING.
